# SDR MASA2010100101066

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002C10
- Aircraft serial: 7361
- Aircraft time: 19,546 hours, 19,480 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR WING PLANK CRACK WS 148.019 LT & RT SIDE.  MX C/W LOWER WING PLANK REPAIR IAW RO CRJ-57-2914.
